OaM cover

Operators and Matrices

Volume: 5

Year: 2011


Issue: 1 (March, 2011)
Article number / DOI Authors / Title Pages Abstract Article
05-01 T. Ehrhardt, A. P. Nolasco, F.-O. Speck: Boundary integral methods for wedge diffraction problems: the angle 2π/n, Dirichlet and Neumann conditions 1–40 View View
05-02 Wai-Shun Cheung, Xuhua Liu, Tin-Yau Tam: Multiplicities, boundary points, and {joint} numerical ranges 41–52 View View
05-03 Steffen Roch: Spatial discretization of restricted group C*-algebras 53–78 View View
05-04 W. M. Shah, A. Liman: Integral Estimates for the family of B-operators 79–87 View View
05-05 Hamid Reza Afshin, Mohammad Ali Mehrjoofard, Abbas Salemi: Polynomial inverse images and polynomial numerical hulls of normal matrices 89–96 View View
05-06 A. Perälä, J. A. Virtanen: A note on the Fredholm properties of Toeplitz operators on weighted Bergman spaces with matrix-valued symbols 97–106 View View
05-07 John David Herron: Weighted conditional expectation operators 107–118 View View
05-08 Chuan Fu Yang, Vyacheslav N. Pivovarchik, Zhen You Huang: Ambarzumyan-type theorems on star graphs 119–131 View View
05-09 Yifeng Xue: Relatively spectral homomorphisms and K-injectivity 133–137 View View
05-10 Julien Giol, Leonid V. Kovalev, David Larson, Nga Nguyen, James E. Tener: Projections and idempotents with fixed diagonal and the homotopy problem for unit tight frames 139–155 View View
05-11 M. T. Karaev, M. Gürdal: Strongly splitting weighted shift operators on Banach spaces and unicellularity 157–171 View View
05-12 Marko Huhtanen, Santtu Ruotsalainen: Factoring in the metaplectic group and optics 173–181 View View
Issue: 2 (June, 2011)
Article number / DOI Authors / Title Pages Abstract Article
05-13 Sen Zhu, You Qing Ji: Strongly approximative similarity of a dense class of operators 183–200 View View
05-14 Dorin Ervin Dutkay, David R. Larson, Sergei Silvestrov: Irreducible wavelet representations and ergodic automorphisms on solenoids 201–219 View View
05-15 Raluca Dumitru, Costel Peligrad, Bogdan Visinescu: Reflexivity of operator algebras of finite split strict multiplicity 221–226 View View
05-16 Marcus Carlsson: A result on positive matrices and applications to Hankel operators 227–237 View View
05-17 Ajda Fošner, Dijana Ilišević: Generalized bicircular projections via rank preserving maps on the spaces of symmetric and antisymmetric operators 239–260 View View
05-18 Albrecht Böttcher, Peter Dörfler: On the best constants in Markov-type inequalities involving Gegenbauer norms with different weights 261–272 View View
05-19 Stephan Ramon Garcia, Daniel E. Poore, Madeline K. Wyse: Unitary equivalence to a complex symmetric matrix: a modulus criterion 273–287 View View
05-20 B. Nagy: Inverse elementary divisor problems for nonnegative matrices 289–301 View View
05-21 Tirthankar Bhattacharyya, Amol Sasane: Coherence of the real symmetric Hardy algebra 303–308 View View
05-22 N. A. Sedlock: Algebras of truncated Toeplitz operators 309–326 View View
05-23 Robert Reams: Sufficient conditions for complete positivity 327–332 View View
05-24 Qing-Wen Wang, Chang-Zhou Dong: The general solution to a system of adjointable operator equations over Hilbert C-modules 333–350 View View
05-25 Pete Casazza, Matthew Fickus, Dustin G. Mixon, Janet C. Tremain: The Bourgain-Tzafriri conjecture and concrete constructions of non-pavable projections 351–363 View View
Issue: 3 (September, 2011)
Article number / DOI Authors / Title Pages Abstract Article
05-26 Sungeun Jung, Yoenha Kim, Eungil Ko: On 2×2 operator matrices 365–388 View View
05-27 Carsten Michels: Estimating eigenvalues of matrices by induced norms 389–407 View View
05-28 Sawinder P. Kaur: Sign preservation properties of some nonlinear transformations 409–416 View View
05-29 C. S. Kubrusly, B. P. Duggal: Quasi-similar k-paranormal operators 417–423 View View
05-30 Chirakkal Easwaran, Lawrence Fialkow: Positive linear functionals without representing measures 425–434 View View
05-31 Rafael del Rio, Luis O. Silva: Spectral measures of Jacobi operators with random potentials 435–448 View View
05-32 Yun-Su Kim: Algebraic elements and invariant subspaces 449–454 View View
05-33 Jonathan R. Partington, Elodie Pozzi: Universal shifts and composition operators 455–467 View View
05-34 N. L. Braha, K. Tanahashi: SVEP and Bishop's property for k *-paranormal operators 469–472 View View
05-35 M. Mursaleen, Abdullah K. Noman: The Hausdorff measure of noncompactness of matrix operators on some BK spaces 473–486 View View
05-36 Hyoung Joon Kim: Hyperinvariant subspaces for operators having a normal part 487–494 View View
05-37 Naoharu Ito, Reinhold Küstner, Harald K. Wimmer: Self-inversive matrix polynomials with semisimple spectrum on the unit circle 495–503 View View
05-38 Vasile Lauric: The density of the range of X ↦ AX-XB with A, B* M-hyponormals 505–510 View View
05-39 Don Hadwin, Ileana Ionascu, Michael McHugh, Hassan Yousefi: -orbit reflexive operator 511–527 View View
05-40 Chung-Wen Tsai: The orthogonality structure determines a C*-algebra with continuous trace 529–540 View View
05-41 M. Eshaghi Gordji, N. Ghobadipour, Choonkil Park: Jordan *-homomorphisms on C*-algebras 541–551 View View
Issue: 4 (December, 2011)
Article number / DOI Authors / Title Pages Abstract Article
05-42 Fernando De Terán: On the perturbation of singular analytic matrix functions: A generalization of Langer and Najman's results 553–564 View View
05-43 Sonja Currie, Bruce A. Watson: Indefinite boundary value problems on graphs 565–584 View View
05-44 Vladimir Strauss: On a commutative WJ*-algebra of D1+-class and its bicommutant 585–617 View View
05-45 Evelina Shamarova: Chernoff's theorem for backward propagators and applications to diffusions on manifolds 619–632 View View
05-46 Simon N. Chandler-Wilde, Ratchanikorn Chonchaiya, Marko Lindner: Eigenvalue problem meets Sierpinski triangle: computing the spectrum of a non-self-adjoint random operator 633–648 View View
05-47 Paul A. Binding, Patrick J. Browne, Bruce A. Watson: Non-definite Sturm-Liouville problems for the p-Laplacian 649–664 View View
05-48 Des McGhee, Rainer Picard: A class of evolutionary operators and its applications to electroseismic waves in anisotropic, inhomogeneous media 665–678 View View
05-49 J. Behrndt, V. A. Derkach, S. Hassi, H.S.V. De Snoo: A realization theorem for generalized Nevanlinna families 679–706 View View
05-50 Aleksey Kostenko: The similarity problem for indefinite Sturm-Liouville operators with periodic coefficients 707–722 View View
05-51 Christian Seifert, Jürgen Voigt: Dirichlet forms for singular diffusion on graphs 723–734 View View
05-52 Paul Binding, Andreas Fleige: A review of a Riesz basis property for indefinite Sturm-Liouville problems 735–755 View View